# SDR UALA2010080602869

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 35,664 hours, 4,354 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910031
- Part serial: 54
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAMV L STATUS MSG. LOCKED VALVE IN OPEN POSITION.  FOUND MAINT MSG 36-10521, ACCOMPLISHED FIM 36-11 TASK ON THE STEPS 5 AND 6 CONFIRMED 22VDC AT CONNECTOR DM36117B PINS 2 AND 3. NEED TO REPLACE HIGH PRESSURE FAN AIR CONTROLLER. REPLACED HPFAC. OPS CK OK.
